# SDR IXXA06SMN017S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO COMPT - FLOORBEAM UPPER FLANGE CORRODED; STA 1500.000 RBL 42 - RBL 50.  PERFORMED MAJOR REPAIR IAW DC8 SRM 51-2-1 FIG 1 (SHEET 9), TR 51-130 DATED 01-26-04.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DC8 SRM 51-2-1 FIG 1 (SHEET 9).  FABRICATED REPAIR ANGLE (EXTRUSION 7075T6511 0.170) & FILLER (EXTRUSION 7075T6511) IAW DC8 SRM 51-2-1 FIG 1 (SHEET 9, 12), DC8 SRM 53-7-2 FIG 9 ITEM C, DC8 SRM 51-2-0 FIG 50 (SHEET 73).  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-2-1 FIG 1 (SHEET 9, 12), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
